# SDR CALA2022060201429

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fr68/69 Y160.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR STRUCTURE BEAM BETWEEN FR68/FR69 AND Y160.5 HAS CORR OSION. REMOVED AND INSTALLED FLOORBEAM MAIN CABIN FR68 TO FR70 LH Y160 .5 IAW SRM A319 51-42-11. P/N: D5347219620000 - BATCH NOL 000392 206. EMP: V935976 WC: 32167 STA: ST ENG BFM SFR# 1028737
